# SDR SWAA982738

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, PLASTIC BAG REPORTED INGESTED INTO NR 2 ENG.  BEGAN ABORTED T/O AT 30 KTS INTO 20 KT HW.  PERFORMED BIRD STRIKE INSPECTION PER BOEING MM.  NO DAMAGED NOTED.  INSPECTED NR 2 ENGINE FOR FOD, NONE FOUND AND NO DAMAGE.
